# SDR SWAA2021050620909

- Difficulty date: February 29, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB; FWD UPPER SLIDING SEAL IS CRACKED AT FWD LOWER EDGE. / REMOVED UNSERVICABLE LH HORZ STAB FWD UPPER SLIDING SEAL & REPLACED/INSTALLED NEW SLIDING SEAL ONTO LH HORZ STAB FWD UPPER POSITION IAW B-737-700 AM 53-31-31-400-802; STEP 3.
